# SDR AALA20111214TUL04

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT (Z) ANGLE CHAFED THROUGH BODY STATION 1460, LEFT BUTTLINE 11.  REMOVED DAMAGED AREA IAW B757 AARD 53-60-53-7.  FABRICATED ANGLE AND FILLER IAW B757 AARD 53-60-53-7.  LOCATED DRILLED AND DEBURRED IAW B757 AARD 53-60-53-7.  TREATED WITH ALODINE AND PRIMED IAW B757 AARD 83-60-53-7 AND INSTALLED IAW B757 AARD 53-60-53-7.
